Skip to content
My WebMD Sign In, Sign Up
My Story:
There is no story for this user right now.

Latest Activity

Filter by:
Includes Expert Content
Reply: What is happening to me?
Lovedog - I like how you say: "Oh, I could go on and on,but I won't." I know that...More
Posted by njladyluck
Includes Expert Content
Reply: My body jumps - is this DYSKINSIA?
Thank you Dr. Stacy. You are too funny. I feel much better now and will not worry about...More
Posted by njladyluck
Includes Expert Content
Reply: My body jumps - is this DYSKINSIA?
Dr. Stacy: I forgot to say that I am 64 years and I cannot take the Requip or the other...More
Posted by njladyluck
Includes Expert Content
Reply: What is happening to me?
Hi Deb, I'm a Deb too. I was diagnosed with PD in July of 2010 but feel I had it much...More
Posted by njladyluck
Includes Expert Content
My body jumps - is this DYSKINSIA?
Hi Dr. Stacy, Hope everything is well with you. I have been diagnosed with PD since July...More
Posted by njladyluck
Reply: Pain and Parkinsons
Hi Propark, I have pain mostly from rigidity and stiffness and stretching exercises and...More
Posted by njladyluck
Includes Expert Content
Reply: Vision problems
Thank you Dr. Stacy!!! This definitely helps me understand what is going on. The meds...More
Posted by njladyluck
Reply: PD
Sorry the ? is one-half pill
Posted by njladyluck
Reply: PD
Hi Dach, Welcome to WebMD PD website. Dr. Stacy is great and I have learned much...More
Posted by njladyluck
Includes Expert Content
Reply: Vision problems
Dr. Stacy, I also have problems with my eyes. I have blurred vision and sometimes...More
Posted by njladyluck

For more information, visit the Duke Health Neurological Disorders Center